# SDR SWIA2025073000010

- Difficulty date: July 10, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 37,922 hours, 24,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR LOWER SIDE, AFT OF THE THE REAR SPAR AT RBL 27 DOUBLER CONTACTING THE REAR SPAR.  REMOVED AND INSTALLED NEW PRESSURE FLOOR LOWER SIDE, AFT OF THE THE REAR SPAR AT RBL 27 DOUBLER. REF SRM 51-42-06-001-001-A01 AND DWG SH670-35820 REV-R. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337 NO DEFECTS NOTED AT THIS TIME.
